# SDR COMA0660243

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,397 hours, 12,709 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5113 - DURING CLIMBOUT OF GRB RECEIVED A DISPLAY COOL CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  CLEANED DISPLAY FILTER.
